# SDR ASOA20160625158

- Difficulty date: June 25, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 32,280 hours, 25,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE A-SIDE EMERGENCY EXIT ROW EMERGENCY LIGHT WAS OUT.  MAINTENANCE RESET THE EMERGENCY LIGHT SYS, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
